# SDR SWIA20230411

- Difficulty date: April 11, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 41,110 hours, 37,749 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CA SIDE WINDSHIELD  SHATTERED IN CLIMBOUT (FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 26479671 WITH THE FOLLOWING CORRECTIVE ACTION: "REMOVED AND REPLACED LH WINDSHIELD PER TASKCARD 56-220-1000-SKY LEAK CHECK GOOD AT THIS TIME"
